# SDR SWIA200211570

- Difficulty date: December 11, 2002
- Submitted: December 20, 2002
- Operation: Air carrier
- Aircraft: N563SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120338
- Aircraft time: 10,840 hours, 16,168 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Malfunctioned
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: F

## Discrepancy

APU START WAS ABORTED DUE TO A HUNG START.  UPON INSPECTION, FOUND SMOKE AND FIRED EXTINGUISHER BOTTLE.  INSPECTED APU AREA, NO OBVIOUS DEFECTS NOTED.  REMOVED AND REPLACED APU FIRE BOTTLE AS PER EMB MM 26-21-00.  REMOVED AND REPLACED MAIN BATTERY IAW MM 24-32-01.
